Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 68, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 11, 2016, 6:51 AM CDT for Platte County, Missouri; Leavenworth County, Wyandotte County, Kansas. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2016, 6:51 AM CDT (11:51 UTC)
- Expired
- May 11, 2016, 7:15 AM CDT
- In force
- 24 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Leavenworth County, KS, Wyandotte County, KS, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 67 km from the middle of the area, began a volume at 11:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 6:57 AM CDT | TSTM WND DMG | Lansing, KS | NUMEROUS TREE LIMBS AND POWERLINES DOWN THROUGHOUT CITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 3:10 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 11.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 670 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
615 WUUS53 KEAX 111151 SVREAX KSC103-209-MOC165-111215- /O.NEW.KEAX.SV.W.0068.160511T1151Z-160511T1215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 651 AM CDT WED MAY 11 2016 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL LEAVENWORTH COUNTY IN NORTHEASTERN KANSAS... NORTHWESTERN WYANDOTTE COUNTY IN NORTHEASTERN KANSAS... SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI... * UNTIL 715 AM CDT * AT 651 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LANSING... MOVING EAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... LEAVENWORTH...LANSING...PARKVILLE...BASEHOR...WEATHERBY LAKE...KANSAS CITY...FAIRMOUNT...FARLEY...POMEROY...EAST LEAVENWORTH...WALDRON...KANSAS CITY INTL ARPT...BEVERLY HILLS...WOLCOTT AND STILLINGS. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 29 BETWEEN MILE MARKERS 11 AND 12. INTERSTATE 435 BETWEEN MILE MARKERS 16 AND 28. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3915 9497 3932 9490 3930 9467 3914 9471 TIME...MOT...LOC 1151Z 271DEG 20KT 3924 9487 HAIL...0.75IN WIND...60MPH $$ PIETRYCHA
3 follow-up statements
345 WWUS53 KEAX 111157 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 657 AM CDT WED MAY 11 2016 KSC103-209-MOC165-111215- /O.CON.KEAX.SV.W.0068.000000T0000Z-160511T1215Z/ LEAVENWORTH KS-WYANDOTTE KS-PLATTE MO- 657 AM CDT WED MAY 11 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR EAST CENTRAL LEAVENWORTH...NORTHWESTERN WYANDOTTE AND SOUTHEASTERN PLATTE COUNTIES... AT 657 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LANSING... MOVING EAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... LANSING...PARKVILLE...WEATHERBY LAKE...KANSAS CITY...FARLEY...POMEROY... WALDRON...BEVERLY HILLS...WOLCOTT AND KANSAS CITY INTL ARPT. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 29 BETWEEN MILE MARKERS 11 AND 12. INTERSTATE 435 BETWEEN MILE MARKERS 16 AND 27. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3917 9493 3929 9485 3930 9467 3914 9471 TIME...MOT...LOC 1157Z 271DEG 20KT 3924 9482 HAIL...0.75IN WIND...60MPH $$ PIETRYCHA
241 WWUS53 KEAX 111204 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 704 AM CDT WED MAY 11 2016 KSC103-209-MOC165-111215- /O.CON.KEAX.SV.W.0068.000000T0000Z-160511T1215Z/ LEAVENWORTH KS-WYANDOTTE KS-PLATTE MO- 704 AM CDT WED MAY 11 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR EAST CENTRAL LEAVENWORTH...NORTHWESTERN WYANDOTTE AND SOUTHEASTERN PLATTE COUNTIES... AT 704 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEATHERBY LAKE...MOVING EAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... LANSING...PARKVILLE...WEATHERBY LAKE...KANSAS CITY...POMEROY...WALDRON... BEVERLY HILLS AND WOLCOTT. THIS INCLUDES INTERSTATE 435 BETWEEN MILE MARKERS 16 AND 25. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3917 9493 3927 9484 3926 9468 3914 9471 TIME...MOT...LOC 1204Z 271DEG 20KT 3924 9477 HAIL...0.75IN WIND...60MPH $$ PIETRYCHA
519
WWUS53 KEAX 111207
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
707 AM CDT WED MAY 11 2016
KSC103-209-MOC165-111217-
/O.EXP.KEAX.SV.W.0068.000000T0000Z-160511T1215Z/
LEAVENWORTH KS-WYANDOTTE KS-PLATTE MO-
707 AM CDT WED MAY 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LEAVENWORTH...
NORTHWESTERN WYANDOTTE AND SOUTHEASTERN PLATTE COUNTIES WILL EXPIRE
AT 715 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHEASTERN KANSAS...AND WEST CENTRAL MISSOURI.
LAT...LON 3917 9493 3927 9484 3926 9468 3914 9471
TIME...MOT...LOC 1203Z 271DEG 20KT 3924 9477
$$
PIETRYCHAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:34 AM CDT, 17 minutes earlier.
Area forecast discussion, May 11, 6:34 AM CDT, 17 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 634 AM CDT WED MAY 11 2016 .Discussion... Issued at 320 AM CDT WED MAY 11 2016 Moist, unstable airmass coupled with warm front lifting north into the forecast area is setting the stage for convective initiation stretching from around Cedar County, MO west-northwestward into north-central KS. Currently, not much is inhibiting upscale growth, although as the morning wears on, inhibition due to morning convection will place greater uncertainty in storm evolution later today. Dewpoints are already into the lower 60s this morning for many locations, and upper 60s are knocking on the doorstep in southwestern KS, along with SBCAPE of 1000+ J/kg analyzed there as well. MUCAPE values of 1000+ J/kg already extends into the KC metro area through the southern third of the forecast area. Essentially, with these parameters already in place and/or advecting into the area, the challenging part of today's severe threat will be how worked over the local atmosphere will be and whether or not there will be time for a recharging. Higher confidence in severe threat this afternoon exists for the eastern third of the forecast area, basically points east of the current severe thunderstorm watch. Today's forecast and subsequent updates are driven more by current analysis of the atmosphere rather than heavy reliance on any particular individual or set of models. For the last couple of days, the question has been how much shear was available and to what extent it may possibly be a limiting factor. 0-6km bulk shear looks rather meager this morning; however, effective bulk shear is being analyzed in excess of 40kts. across much of the western half of the forecast area. Combining this with the aforementioned moisture and instability, multicellular clusters will be the mode of choice for today, and storms could be rather pulsy in nature. Better dynamics continues to look to linger back behind the cold front coming through with a narrow corridor of better shear immediately ahead of the frontal boundary. Slow-moving thunderstorm clusters in west-central MO this morning are concerning for flooding potential but as the cluster in KS becomes more progressive throughout the day, training of storms should be less of a concern. Nevertheless, abundant PWATs and 850mb moisture transport nosing its way into the area will allow for efficient rain producers so will need to monitor hydro concerns throughout the day, particularly where the heaviest rains have fallen over the last couple of days. Once the front clears through tonight, so will the precip, leading to dry weather for tomorrow. However, the lack of mentionable PoPs won't last long as the next disturbance, albeit weak, traverses through on Friday. Much of the start of the weekend looks to be dry but increasing PoPs creep back in early next week. As for temperatures, will see a tight gradient for highs from NW MO southeastward, with upper 60s to maybe around 70 in the NW to mid 80s in the SE. Cooler side of normal temps will prevail on Thursday, warming into the mid to upper 70s on Friday before another cold front marches through, then unseasonably chilly for the weekend into next week. && .Aviation...(For the 12Z TAFS through 12Z Thursday Morning) Issued at 619 AM CDT WED MAY 11 2016 Thunderstorms early this morning will continue to impact the terminals through about 14Z, with perhaps some lingering area thunderstorms through about 15Z or so. These storms are capable of producing hail and gusty to perhaps damaging winds so heed any warnings that may be issued. Once this early round of thunderstorm activity clears out, can't rule out any later activity as a cold front traverses through but for the most part, the threat should be to the east. VFR conditions to prevail later this evening with NW winds. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...lg Aviation...lg
Hazardous weather outlook, May 11, 5:42 AM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 542 AM CDT WED MAY 11 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-121045- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 542 AM CDT WED MAY 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE LOWER MISSOURI VALLEY TODAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY CONCERNS. THE INITIAL ROUND OF STRONG STORMS WILL MOVE OVER THE REGION THIS MORNING...WITH ANOTHER ROUND OF STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON. THIS SECONDARY ROUND OF SEVERE STORMS WILL LIKELY BE FOCUSED EAST OF THE KANSAS CITY METRO. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, May 11, 5:33 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
533 AM CDT WED MAY 11 2016
KSZ025-111115-
ATCHISON KS-
533 AM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON COUNTY UNTIL 615 AM
CDT...
AT 532 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NORTONVILLE...OR 7 MILES NORTH OF VALLEY FALLS...MOVING NORTH AT 35
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ATCHISON...EFFINGHAM...LANCASTER...MUSCOTAH...FARMINGTON...HURON...
ARRINGTON AND CUMMINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHEASTERN KANSAS...AND NORTHWESTERN MISSOURI.
LAT...LON 3965 9548 3961 9507 3958 9509 3958 9511
3954 9511 3942 9518 3942 9523 3945 9556
TIME...MOT...LOC 1032Z 190DEG 32KT 3945 9541
PIETRYCHASpecial weather statement, May 11, 5:36 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 536 AM CDT WED MAY 11 2016 KSZ103-MOZ028-111115- LEAVENWORTH KS-PLATTE MO- 536 AM CDT WED MAY 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEAVENWORTH AND SOUTH CENTRAL PLATTE COUNTIES UNTIL 615 AM CDT... AT 535 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER LANSING...MOVING NORTH AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LEAVENWORTH...LANSING...PLATTE CITY...FARLEY...FORT LEAVENWORTH...EAST LEAVENWORTH...WALDRON...STILLINGS AND BEVERLY. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 29 BETWEEN MILE MARKERS 16 AND 17. INTERSTATE 435 BETWEEN MILE MARKERS 21 AND 32. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR NORTHEASTERN KANSAS...AND WEST CENTRAL MISSOURI. LAT...LON 3920 9474 3921 9497 3939 9497 3934 9472 TIME...MOT...LOC 1035Z 192DEG 22KT 3922 9489 PIETRYCHA
Local storm report, May 11, 5:56 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
556 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 AM HAIL DE SOTO 38.98N 94.97W
05/11/2016 M1.50 INCH JOHNSON KS PUBLIC
RECEIVED THROUGH SOCIAL MEDIA
&&
32Local storm report, May 11, 6:01 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
601 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 AM HAIL DE SOTO 38.98N 94.97W
05/11/2016 M1.75 INCH JOHNSON KS PUBLIC
RECEIVED THROUGH SOCIAL MEDIA
&&
32Special weather statement, May 11, 6:15 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
615 AM CDT WED MAY 11 2016
KSZ025-111145-
ATCHISON KS-
615 AM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON COUNTY UNTIL 645 AM
CDT...
AT 614 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
EFFINGHAM...OR 9 MILES NORTH OF VALLEY FALLS...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ATCHISON...EFFINGHAM...LANCASTER...MUSCOTAH...FARMINGTON...POTTER...
ARRINGTON AND CUMMINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHEASTERN KANSAS...AND NORTHWESTERN MISSOURI.
LAT...LON 3959 9556 3959 9510 3954 9511 3953 9510
3942 9509 3942 9557 3945 9557
TIME...MOT...LOC 1114Z 274DEG 17KT 3947 9540
PIETRYCHALocal storm report, May 11, 6:35 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
635 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TSTM WND DMG LANSING 39.25N 94.90W
05/11/2016 LEAVENWORTH KS EMERGENCY MNGR
TREE DOWN ACROSS ROADWAY. POWER OUTAGE ACROSS SOUTHERN
LEAVENWORTH
&&
32The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 5:36 AM CDT | Special Weather Statement | EAX | Platte | 39 min |
| May 11, 7:11 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson | 15 min |
| May 11, 9:17 AM CDT | Areal Flood Advisory | EAX | Buchanan, Platte | 3 hr |
| May 11, 9:25 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 6 days |
| May 11, 9:25 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 5 days |
| May 11, 9:25 AM CDT | River Flood Warning | EAX | Cooper, Howard | 5 days |
| May 11, 3:21 AM CDT | Special Weather Statement | EAX | Linn | 24 min |
| May 11, 4:02 AM CDT | Special Weather Statement | EAX | Miami | 28 min |
| May 11, 4:31 AM CDT | Special Weather Statement | EAX | Miami | 29 min |
| May 11, 5:00 AM CDT | Special Weather Statement | EAX | Johnson | 30 min |
| May 11, 5:13 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 32 min |
| May 11, 5:25 AM CDT | Special Weather Statement | EAX | Miami | 35 min |
| May 11, 5:33 AM CDT | Special Weather Statement | EAX | Atchison | 42 min |
| May 11, 5:43 AM CDT | Severe Thunderstorm Warning | EAX | Miami | 23 min |
| May 11, 6:15 AM CDT | Special Weather Statement | EAX | Atchison | 30 min |
| May 11, 6:31 AM CDT | Severe Thunderstorm Warning | EAX | Leavenworth | 25 min |
| May 11, 7:09 AM CDT | Areal Flood Advisory | EAX | Atchison, Leavenworth, Wyandotte | 3 hr |
| May 11, 7:17 AM CDT | Flash Flood Warning | EAX | Leavenworth | 3 hr |
| May 11, 7:58 AM CDT | Special Weather Statement | EAX | Leavenworth | 32 min |
| May 11, 8:19 AM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 48 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.